# SDR CALA2014050690962

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 66,291 hours, 25,155 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COND AFT CARGO HEAT FAULT DISPLAYED.  UPDATE CREW ABORTED TO LESS THAN 60 KTS DUE TO ECAM DISPLAYED ON ROLL.
